# SDR DALA2025060604346

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 63,418 hours, 45,931 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 9512 -ATB/GEAR- RETURNED MSP DUE TO RUMBLING NOISE IN NOSE GEAR AREA AFTER GEAR RETRACTION. GEAR CYCLED BACK DOWN SHOWING LOCKED WITH 3 GREEN.   NLG DOORS FOUND OPEN. NO DAMAGE NOTED. CLOSED DOORS, OPS CHECKS GOOD.
